# SDR UPS03840087

- Difficulty date: December 31, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  MAIN CABIN SEAT TRACK -E- GOUGED AT FS 220.  REMOVED DAMAGE SEAT TRACK, REPLACED WITH NEW TRACK AND UPS SPLICES IAW UPS EO DC8-5320-5167-C & DC8 SRM 53-2-3.
